How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55482
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I was constipated a few days ago and took 2 senacot tabs,which

Resolved Question:

I was constipated a few days ago and took 2 senacot tabs,which helped only slightly, so I took 2 dulcolax tabs yesterday and tonight have had awful diaorhea with what looks k
Like blood is this normal?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
No that is not normalyou might have induced a tear in the rectum or caused a hemorrhoid to bleedI would definitely get this looked at right away to make sure it isn't a serious bleed
Dr. Phil, MD and 5 other Medical Specialists are ready to help you

Related Medical Questions